# SDR UIEA2023102300917

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 88,228 hours, 20,300 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1 PYLON INBOARD SIDE HAS LOOSE SCREW AND A PANEL WITH ENLONGATED HOLE.( REMOVED LOOSE SCREW AND ELONGATED WASHER LOCATED AT ENGINE #1 PYLON INBOARD SIDE. INSTALLED, CLEANED, SECURED AND TORQUED HARDWARE AT ENG #1 PYLON INBOARD SIDE AS PER BOEING 767-300 SRM 51-40-02-0G-0 & AMM 20-11-00-910-02 )
